RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 1, Pages 154–156 (Mi mz10110)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Three-Dimensional Vahlen Theorem

A. V. Ustinov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Keywords: full-rank lattice, Vahlen's theorem, Minkowski basis, minimal system.

DOI: https://doi.org/10.4213/mzm10110

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:1, 136–138

Bibliographic databases:

UDC: 511.9
Received: 08.08.2012
Revised: 31.07.2013

Citation: A. V. Ustinov, “On the Three-Dimensional Vahlen Theorem”, Mat. Zametki, 95:1 (2014), 154–156; Math. Notes, 95:1 (2014), 136–138

Citation in format AMSBIB
\Bibitem{Ust14}
\by A.~V.~Ustinov
\paper On the Three-Dimensional Vahlen Theorem
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 1
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz10110}
\crossref{https://doi.org/10.4213/mzm10110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267201}
\zmath{https://zbmath.org/?q=an:06434322}
\elib{http://elibrary.ru/item.asp?id=21276968}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 1
\pages 136--138
\crossref{https://doi.org/10.1134/S0001434614010155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457200015}
\elib{http://elibrary.ru/item.asp?id=21866800}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894722368}


Linking options:
  • http://mi.mathnet.ru/eng/mz10110
  • https://doi.org/10.4213/mzm10110
  • http://mi.mathnet.ru/eng/mz/v95/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ustinov, “Minimal Vector Systems in 3-Dimensional Lattices and Analog of Vahlen's Theorem for 3-Dimensional Minkowski's Continued Fractions”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S91–S116  mathnet  crossref  crossref  zmath  isi  elib
    2. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. O. Karpenkov, A. Ustinov, “Geometry and combinatoric of Minkowski–Voronoi 3-dimensional continued fractions”, J. Number Theory, 176 (2017), 375–419  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:293
    Full text:85
    References:45
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020